# SDR MWEA040152

- Difficulty date: August 24, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N902ME
- Make and model: Boeing 717-200
- Aircraft serial: 55166
- Aircraft time: 4,123 hours, 2,417 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: BR700715A130
- Part serial: 13360
- Condition: Vibration
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE HIGH VIBRATION ALERT.  INSPECTED RIGHT ENGINE, NO DEFECTS FOUND.  PERFORMED POWER ASSURANCE CHECK, SATISFACTORY.  AIRCRAFT OK FOR SERVICE.
